| Model Number |
PSCC100 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a pulsed field ablation, when preparing to connect the catheter to the pulse generator, the catheter tail end was observed to be filled with transparent glue, and the catheter could not be connected to the pulse generator, so the procedure could not proceed normally.The catheter was replaced with a new catheter and the procedure continued, and the case outcome was completed with cryo.No patient complications have been reported as a result of this event.